# SDR SWIA95549

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2699Y
- Make and model: Swrngn SA227AC
- Aircraft serial: AC666
- Engine: Garrtt TPE33111U
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Flap Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GROUND CHECKS, FLAPS GIVE FULL TRAVEL.  IN-FLIGHT, FLAPS WILL NOT OPERATE ABOVE AIRSPEEDS OF 147 KNOTS WITH GEAR UP.  DURING LANDING IN PHX, FLAPS WORKED WITH GEAR DOWN AT 160 KTS.  TROUBLESHOT SYSTEM.  TESTED LEFT FLAP LOCK OUT VALUE.  TESTED GOOD.  REMOVED AND REPLACED FLAP CONTROL VALVE.  RAN FLAPS AND GEAR SEVERAL TIMES UP AND DOWN.  OPS CKS GOOD ON GROUND.  NO LEAKS NOTED AT FLAP CONTROL VALVE OR FLAP LOCKOUT VALUE.
